We study the existence of homoclinic orbits of the second order quasilinear Schrödinger equations
containing both advance and retardation terms. By using critical point theory and variational approaches, we establish two different existence results. The first is based on which does not satisfy the Ambrosetti–Rabinowitz growth condition. The second is based on satisfying the Ambrosetti–Rabinowitz growth condition.
"EXISTENCE OF HOMOCLINIC ORBITS OF A CLASS OF SECOND-ORDER QUASILINEAR SCHRÖDINGER EQUATIONS WITH DELAY." Rocky Mountain J. Math. 53 (5) 1489 - 1509, October 2023. https://doi.org/10.1216/rmj.2023.53.1489